# SDR SWIA20240930

- Difficulty date: September 30, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N502SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000883
- Aircraft time: 7,343 hours, 4,237 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE SKIN EXTERNAL SURFACE HAS ONE EACH GOUGE AT RIB 32. (C-CHECK RO 10/6/2024) (FILED OPEN)CUT AWAY DAMAGED SECTION OF SKIN AND INSTALLED DOUBLER REPAIR ON LH WING FIXED LEADING EDGE SKIN AT RIB 32. REF: ETD2024-170-026351. WEIGHT OF REPAIR PARTS IS 116.7 G NO CHANGE TO WEIGHT AND BALANCE NOTED BY MX.
